Opuscula Math. 35, no. 1 (2015), 99-116
http://dx.doi.org/10.7494/OpMath.2015.35.1.99

 
Opuscula Mathematica

Diffusion approximation of recurrent schemes for financial markets, with application to the Ornstein-Uhlenbeck process

Yuliya Mishura

Abstract. We adapt the general conditions of the weak convergence for the sequence of processes with discrete time to the diffusion process towards the weak convergence for the discrete-time models of a financial market to the continuous-time diffusion model. These results generalize a classical scheme of the weak convergence for discrete-time markets to the Black-Scholes model. We give an explicit and direct method of approximation by a recurrent scheme. As an example, an Ornstein-Uhlenbeck process is considered as a limit model.

Keywords: diffusion approximation, semimartingale, recurrent scheme, financial market, multiplicative scheme, Ornstein-Uhlenbeck process.

Mathematics Subject Classification: 60F17, 60J60, 60G15, 91G80.

Full text (pdf)

  • Yuliya Mishura
  • Taras Shevchenko National University of Kyiv, Faculty of Mechanics and Mathematics, Department of Probability, Statistics and Actuarial Mathematics, Volodymyrska 64, 01601 Kyiv, Ukraine
  • Received: 2013-10-08.
  • Revised: 2014-02-24.
  • Accepted: 2014-05-09.
Opuscula Mathematica - cover

Cite this article as:
Yuliya Mishura, Diffusion approximation of recurrent schemes for financial markets, with application to the Ornstein-Uhlenbeck process, Opuscula Math. 35, no. 1 (2015), 99-116, http://dx.doi.org/10.7494/OpMath.2015.35.1.99

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.